# SDR M3XA20201222008

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Urocop EC 155B
- Aircraft serial: 6983
- Aircraft time: 2,786 hours, 8,207 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34413466
- Condition: Chafed
- Location: Hyd System
- Part time: 2,786 hours, 8,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING PILOT TRAINING THE NR 1 HYDRAULIC SYSTEM INDICATION ILLUMINATED DURING FLIGHT.  THE LOW HYDRAULIC WARNING INDICATION ILLUMINATED AND APROXIMATELY 10 SECONDS LATER THE HYDRAULIC SERVO LIGHT ILLUMINATED.  PILOT LOWERED THE LANDING GEAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE HYDRAULIC SYSTEM AND DISCOVERED THE HYDRAULIC PUMP PRESSURE LINE TO BE CHAFFED AND LEAKING.  HYDRAULIC PUMP WILL BE REPLACED DUE TO RUNNING DRY, AS WELL AS, THE PUMP PRESSURE AND RETURN LINES.  DURING THE INSPECTION AS TO THE LOSS OF HYDRAULIC FLUID, IT WAS DISCOVERED THAT THE RUBBER INSIDE PORTION OF AN ADEL CLAMP HAD DETERIORATED TO THE POINT OF CHAFFING THE PRESSURE LINE AND WAS THE CAUSE OF THE SUBSEQUENT DAMAGE.
